| Model Number |
APOLLO RF® H50, ASPIRATING, ABLATOR, 50° |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/22/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 04/22/2025, a facility representative reported via (b)(4) that an ar-9835 aspirating ablator probe tip detached inside the joint during a hip scope.No patient was affected.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to use error likely due to prolonged ablation or vigorous use against bony tissue.